Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hair fall, thinning beard, declining sex drive. Due to decreasing testosterone levels?

I am 45 years old. Till 40 years everything was fine but after then beard from my face is vanishing very fast. Of late hair from my head have also started falling . These days my sex time has also declined.Being XXXXX , i am ashamed of going in public. I feel inferior when someone starts looking at my face . I am missing job interviews because of this. Is it becasuse of decreasing testostereone. can I be normal from now on.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

It may be possible because of low testosterone and you should have the serum testosterone levels, serum lh and serum fsh levels done after consulting your doctor/endocrinologist.

The fungal infection of the beard may also cause the hairs to fall off and should be treated with suitable antifungal drugs after consulting a dermatologist.

Thank you
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor